International Journal of Progressive Mathematics Education E-ISSN:2775-8435, ISSN: 2776-2726, DOI Prefix 10.22236/ijopme is a peer-reviewed open-access international journal that aims to the sharing, dissemination, and discussion of current trends research results, experience, and perspectives across a wide range of mathematics education, teaching mathematics, development in mathematics instruction, innovations in mathematics learning, and current trends issue in mathematics education research. This journal will be published four-issue per year in March, June, September, and December published by the UHAMKA Press. Given that the journal prioritizes research reports in mathematics education, viewpoint articles in the same field will be considered for publication. 

International Journal of Progressive Mathematics Education welcomes research articles, literature reviews, book reviews from various countries in the world that have high-quality on all topics related to current trends issue in mathematics education research to publish in this journal. Submitted papers must be written in English dan Bahasa Indonesia for the initial review stage by editors and further review process by international reviewer

 

 

Vol. 2 No. 1 (2022)

International Journal of Progressive Mathematics Education Vol 2 No 1 (2021) has been available online since April13, 2021 for the regular issue of April 2021. All articles in this issue (5 research articles) covers 12authors from 3 countries of origin (Indonesia; Malaysia; Philippines)

Published: 2022-03-31
View All Issues